Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bounded point evaluations and polynomial approximation


Author: James E. Thomson
Journal: Proc. Amer. Math. Soc. 123 (1995), 1757-1761
MSC: Primary 30E05; Secondary 30E10, 41A05, 46E15
MathSciNet review: 1242106
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the set of bounded point evaluations for polynomials with respect to the $ {L^P}$-norm for a measure. We give an example of a measure where the corresponding sets of bounded point evaluations vary with the exponent p. The main ingredient is the remarkable work of K. Seip on interpolating and sampling sequences for weighted Bergman spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E05, 30E10, 41A05, 46E15

Retrieve articles in all journals with MSC: 30E05, 30E10, 41A05, 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1242106-1
PII: S 0002-9939(1995)1242106-1
Article copyright: © Copyright 1995 American Mathematical Society